# SDR AALA202203253551

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737*
- Aircraft serial: 31091
- Aircraft time: 36,222 hours, 14,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK FIRST OFFICERS #1 WINDOW FRAME REQUIRES REINFORCING MODIFICATION / REPAIR PER ECO 5319J023-008. ACCOMPLISHED REINFORCING MODIFICATION / REPAIR  PER ECO 5319J023-008.
